# SDR HALA2021102500143

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 9,030 hours, 1,938 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 2 APU AUTO SHUTDOWNS // REMOVED AND REPLACED APU IGNITION UNIT PER AMM 49-41-38.PERFORMED APU GRD. SCAN NO FAULTS AND TEST PER AMM 49-00-00.STARTED APU NORMALLY OPS CK. GOOD.SECURED APU ACCESS DOORS PER AMM 49-00-00 P/N OFF:3888058-7 S/N OFF 180016  P/N ON 3888058-5  S/N ON 170838
